Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 62, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 24, 2011, 5:29 PM MST for Cibola County, New Mexico. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2011, 5:29 PM MST (00:29 UTC)
- Expired
- Aug 24, 2011, 7:00 PM MST
- In force
- 91 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Cibola County, NM
The radar
The Albuquerque radar (KABX), 81 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 2782 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
472 WGUS55 KABQ 250029 FFWABQ NMC006-250200- /O.NEW.KABQ.FF.W.0062.110825T0029Z-110825T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 629 PM MDT WED AUG 24 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 800 PM MDT * AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MCCARTYS...OR ABOUT 10 MILES SOUTHEAST OF GRANTS. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. THE HEAVY RAIN WILL IMPACT INTERSTATE 25 FROM SOUTHEAST OF GRANTS TO SAN FIDEL AND MCCARTYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3517 10780 3517 10758 3497 10759 3494 10777 $$ 40
3 follow-up statements
630 WGUS55 KABQ 250034 CCA FFWABQ NMC006-250200- /O.COR.KABQ.FF.W.0062.110825T0029Z-110825T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 629 PM MDT WED AUG 24 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 800 PM MDT * AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MCCARTYS...OR ABOUT 10 MILES SOUTHEAST OF GRANTS. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. THE HEAVY RAIN WILL IMPACT INTERSTATE 40 FROM SOUTHEAST OF GRANTS TO SAN FIDEL AND MCCARTYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3517 10780 3517 10758 3497 10759 3494 10777 $$ 40
461 WGUS75 KABQ 250115 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 715 PM MDT WED AUG 24 2011 NMC006-250200- /O.CON.KABQ.FF.W.0062.000000T0000Z-110825T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CIBOLA- 715 PM MDT WED AUG 24 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL CIBOLA COUNTY... AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN NEAR MCCARTYS...OR ABOUT 11 MILES SOUTHEAST OF GRANTS. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... SAN FIDEL... PRECAUTIONARY/PREPAREDNESS ACTIONS... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS EXPECTED. && LAT...LON 3517 10780 3517 10758 3497 10759 3494 10777 $$ 40
487 WGUS75 KABQ 250156 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 756 PM MDT WED AUG 24 2011 NMC006-250202- /O.EXP.KABQ.FF.W.0062.000000T0000Z-110825T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CIBOLA- 756 PM MDT WED AUG 24 2011 ...FLASH FLOOD WARNING WILL EXPIRE AT 800 PM MDT FOR CENTRAL CIBOLA COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3517 10780 3517 10758 3497 10759 3494 10777 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 1:47 PM MST, 3 hours 42 minutes earlier.
Area forecast discussion, Aug 24, 1:47 PM MST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT WED AUG 24 2011 .DISCUSSION... BETTER INSTABILITY AND SLIGHTLY ABOVE NORMAL MOISTURE HAS PROVIDED FOR THE EXPECTED INCREASE IN STORM COVERAGE THIS AFTERNOON. THE +2 STDEV 597DM UPPER HIGH CENTER OVER SOUTH CENTRAL COLORADO IS FORCING MORE EAST TO WEST STEERING FLOW OVER NM...THUS SHIFTING THE AXIS FOR STORMS WITH LOCALLY HEAVY RAIN ONTO WEST SLOPES AND WESTERN NM THRU TONIGHT. A WELL DEFINED UPPER WAVE NOTED ON THE LATEST WATER VAPOR LOOP WILL SLIDE NORTHWEST ACROSS THE STATE THRU THURSDAY WHILE THE UPPER HIGH WEAKENS TO 594DM AND WOBBLES SE. THIS WILL CONTINUE THE INCREASED CHANCES FOR STORMS THROUGH THURSDAY NIGHT. THE CURRENT FORECAST PACKAGE MATCHES WELL WITH LATEST GUIDANCE TRENDS AND HAVE ONLY MADE MINOR CHANGES TO RAISE CHANCES TO LIKELY FOR THIS EVENING ALONG THE CONT DVD AND OVER THE NORTH AND WEST AGAIN FOR TMRW. A MID/UPPER LEVEL DRY LAYER EVIDENT ON SATELLITE WILL ADVECT WEST ACROSS THE SOUTHERN TIER OF NM FOR FRIDAY AND SATURDAY WHILE THE MAIN MOIST AXIS SETS UP FROM SW TO NE OVER THE WESTERN HALF OF THE STATE. THIS WILL ESSENTIALLY CONTINUE WELL ABOVE NORMAL TEMPS AND LIMIT STORM CHANCES FOR THE EAST WHILE THE WEST ENJOYS MORE AFTERNOON SHOWERS AND STORMS. EXTENDED GUIDANCE FROM THE EURO/GFS SHOW WITH DECENT AGREEMENT THE HIGH SHIFTING SW INTO SE AZ AS WEAK UPPER IMPULSES DEVELOP OFF THE HIGH TERRAIN OF SOUTHERN COLORADO. THIS WILL HELP FORCE A RATHER POTENT SURFACE BNDRY THRU THE EASTERN PLAINS SUNDAY NIGHT INTO MONDAY WITH MUCH COOLER AIR AND INCREASED CHANCES FOR PRECIP. MODELS HAVE BEEN FAIRLY CONSISTENT DEPICTING THIS FEATURE SO HAVE TRENDED MAX TEMPS DOWN A COUPLE MORE DEGREES. THE FOCUS FOR STORMS WILL BE OVER JUST ABOUT ALL THE HIGH TERRAIN BEYOND MONDAY AS THE UPPER HIGH BUILDS EAST OVER THE STATE AND EFFICIENT MOISTURE RECYCLING PROCESSES TAKE OVER. GUYER && .AVIATION... SHRA AND TSTMS WILL BE MOST NUMEROUS FROM THE EAST SLOPES OF THE CENTRAL MTN CHAIN WESTWARD TO THE AZ BORDER THRU THE EVENING. LOCALLY HEAVY DOWNPOURS WILL RESULT IN BRIEF MVFR CIGS AND VSBYS AND PERHAPS WIND GUSTS TO 40KT. A WEAK BACK DOOR COLD FRONT WILL STALL IN THE VCNTY OF I-40 ACROSS THE EASTERN PLAINS. ADDITIONAL SHRA AND TSTM MAY DEVELOP ALONG AND SOUTH OF THIS FRONT THIS EVE. ALL STORM ACTIVITY WILL LARGELY DIMINISH BY 06Z. TIMING OF TSTM ACTIVITY AT ANY ONE TAF SITE REMAINS LOW...THUS WILL CONTINUE TO HANDLE WITH CB AND VC MENTION. ON THURSDAY...STORMS WILL REDEVELOP AROUND 18Z OVER THE HIGH TERRAIN AND WILL SPREAD ONTO LOWER ELEVATIONS IN THE AFTERNOON. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34 && .FIRE WEATHER... MOSTLY CLEAR SKIES THIS MORNING ALLOWED FOR ABUNDANT HEATING EARLY. THIS...IN TURN...ALLOWED FOR SHOWERS AND THUNDERSTORMS TO DEVELOP BY LATE MORNING AND RAMP UP IN COVERAGE BY EARLY AFTERNOON. BOUNDARY COLLISIONS WILL BE THE FOCUS FOR ADDITIONAL DEVELOPMENT THROUGH THE EVENING ACROSS CENTRAL AND WESTERN NM. MEANWHILE...A COLD FRONT STRETCHING FROM NEAR LAS VEGAS TO NARA VISA WILL CONTINUE TO SLOWLY SAG SOUTHWARD ACROSS THE EASTERN PLAINS...AND WILL LIKELY STALL IN THE VICINITY OF INTERSTATE 40. ADDITIONAL SHOWERS AND STORMS MAY DEVELOP ALONG AND SOUTH OF THE FRONT THIS EVENING. SLOW EAST TO WEST STORM MOVEMENT WILL RESULT IN LOCALLY HEAVY RAINS. HEAVY RAINS OVER AREAS THAT HAVE RECEIVED SIGNIFICANT RAINFALL RECENTLY MAY SEE ADDITIONAL OR EXCESSIVE RUNOFF. THE UPPER HIGH OVER NORTH CENTRAL NM AND SOUTH CENTRAL COLORADO TODAY WILL NOT MAKE ANY SIGNIFICANT CHANCES IN LOCATION THOUGH FRIDAY. EACH DAY SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE HIGH TERRAIN. STORM MOTION WILL BE MORE TOWARD THE NORTHWEST ON THURSDAY AND WILL BE VERY SLOW TO THE NORTH OR NORTHEAST ON FRIDAY. THE SLOW STORM MOTION EACH DAY WILL RESULT IN LOCALLY WETTING RAINS AND PERHAPS FLOODING. RECYCLED MOISTURE WILL KEEP DAYTIME HUMIDITIES ABOVE CRITICAL THRESHOLDS WITH GOOD TO EXCELLENT NIGHTTIME RECOVERIES. HIGH TEMPERATURES EACH DAY WILL WILL BE UP TO A DOZEN DEGREES ABOVE NORMAL. THE CENTER OF THE UPPER LEVEL HIGH WILL SHIFT WESTWARD ON SATURDAY...CENTERING ITSELF OVER THE AZ/NM BORDER BY SUNDAY MORNING. THIS WILL OPEN THE DOOR FOR A DISTURBANCE TO ROUND THE EASTERN EDGE OF THE HIGH ON SUNDAY. AN ASSOCIATED COLD FRONT LOOKS TO SLIDE DOWN THE EASTERN PLAINS...AND THROUGH THE GAPS OF THE CENTRAL MTN CHAIN BY MONDAY MORNING. THIS SHOULD COOL TEMPERATURES AND RAISE HUMIDITY READINGS FOR MONDAY...ESPECIALLY FOR THE EASTERN PLAINS. THE UPPER HIGH WILL SHIFT EAST TUESDAY THROUGH THE REMAINDER OF THE WEEK...THUS THE BEST CHANCES FOR THUNDERSTORMS WILL BE ACROSS THE WESTERN AND CENTRAL NM. 34 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 94 62 93 / 50 30 20 40 DULCE........................... 53 87 51 88 / 50 30 30 30 CUBA............................ 57 82 55 85 / 50 30 30 30 GALLUP.......................... 58 88 56 86 / 50 30 30 30 EL MORRO........................ 53 82 51 80 / 60 30 30 30 GRANTS.......................... 56 87 56 87 / 50 30 30 30 QUEMADO......................... 56 85 55 82 / 50 30 30 30 GLENWOOD........................ 61 92 60 89 / 40 30 20 20 CHAMA........................... 51 80 50 81 / 50 50 40 40 LOS ALAMOS...................... 63 81 60 84 / 50 30 30 30 PECOS........................... 58 80 57 81 / 40 30 30 30 CERRO/QUESTA.................... 54 83 51 83 / 50 30 30 30 RED RIVER....................... 44 74 42 73 / 50 40 40 40 ANGEL FIRE...................... 40 75 37 76 / 40 30 30 30 TAOS............................ 55 86 55 87 / 50 30 30 30 MORA............................ 54 79 52 80 / 40 30 30 30 ESPANOLA........................ 59 88 58 90 / 50 30 20 30 SANTA FE........................ 61 84 59 85 / 40 40 30 30 SANTA FE AIRPORT................ 62 87 60 89 / 40 30 30 30 ALBUQUERQUE FOOTHILLS........... 66 89 65 89 / 40 30 30 20 ALBUQUERQUE HEIGHTS............. 70 90 69 91 / 40 20 20 20 ALBUQUERQUE VALLEY.............. 67 92 66 93 / 40 20 20 20 ALBUQUERQUE WEST MESA........... 66 92 65 93 / 40 30 20 20 LOS LUNAS....................... 65 92 63 93 / 40 20 20 20 RIO RANCHO...................... 66 91 65 92 / 40 30 20 20 SOCORRO......................... 66 92 64 93 / 30 20 20 20 SANDIA PARK/CEDAR CREST......... 60 86 59 87 / 40 30 30 20 TIJERAS......................... 60 88 60 89 / 40 30 20 20 MORIARTY/ESTANCIA............... 57 85 55 87 / 40 20 20 20 CLINES CORNERS.................. 61 84 59 85 / 40 20 30 20 GRAN QUIVIRA.................... 63 87 61 87 / 40 20 20 20 CARRIZOZO....................... 65 91 64 89 / 30 20 20 10 RUIDOSO......................... 59 81 57 82 / 30 30 30 10 CAPULIN......................... 61 89 59 89 / 30 20 20 20 RATON........................... 60 93 60 94 / 30 20 20 20 SPRINGER........................ 60 92 60 93 / 30 10 20 20 LAS VEGAS....................... 58 85 56 86 / 40 20 20 30 CLAYTON......................... 67 94 66 95 / 20 5 10 10 ROY............................. 64 89 63 90 / 30 10 20 10 CONCHAS......................... 72 95 71 96 / 20 10 10 10 SANTA ROSA...................... 68 95 69 97 / 30 20 20 10 TUCUMCARI....................... 71 98 71 99 / 20 5 10 5 CLOVIS.......................... 69 94 69 97 / 20 20 20 5 PORTALES........................ 69 96 70 97 / 20 20 20 5 FORT SUMNER..................... 69 96 70 98 / 20 20 20 5 ROSWELL......................... 72 98 72 99 / 10 20 20 5 PICACHO......................... 64 94 63 93 / 20 20 20 10 ELK............................. 60 88 59 86 / 20 30 30 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && GUYER/34
Hazardous weather outlook, Aug 24, 4:51 AM MST, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT WED AUG 24 2011 NMZ501>540-251200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 551 AM MDT WED AUG 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT RAINFALL FROM SLOW MOVING THUNDERSTORMS THIS AFTERNOON AND EVENING OVER WESTERN AND CENTRAL NEW MEXICO COULD LEAD TO LOCALIZED AREAS OF MINOR FLOODING...WITH REMOTE SPOTS...SUCH AS RECENT BURN SCARS... POTENTIALLY EXPERIENCING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAINFALL FROM SLOW MOVING THUNDERSTORMS EACH AFTERNOON AND EVENING MAY LEAD TO LOCALIZED AREAS OF MINOR FLOODING...WITH REMOTE SPOTS... SUCH AS RECENT BURN SCARS...POTENTIALLY EXPERIENCING FLASH FLOODING. THE PRIMARY THREAT THROUGH FRIDAY WILL BE ACROSS WESTERN NEW MEXICO. A BACKDOOR COLD FRONT MOVING INTO THE EASTERN PLAINS MAY ENHANCE THE HEAVY RAIN THREAT SUNDAY AND POSSIBLY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE STRONGLY ENCOURAGED TO CONTACT LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE TO REPORT MINOR OR FLASH FLOODING. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 6:41 PM MST | Areal Flood Advisory | ABQ | Cibola | 94 min |
| Aug 24, 7:11 PM MST | Areal Flood Advisory | ABQ | Colfax, Harding, Mora | 2 hr |
| Aug 24, 9:58 PM MST | Flash Flood Warning | ABQ | Cibola | 3 hr |
| Aug 24, 11:50 PM MST | Areal Flood Advisory | ABQ | Curry, Quay | 115 min |
| Aug 25, 1:37 AM MST | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, San Miguel | 113 min |
| Aug 25, 1:57 PM MST | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Aug 25, 2:02 PM MST | Areal Flood Advisory | ABQ | Chaves, De Baca, Roosevelt | 118 min |
| Aug 25, 2:11 PM MST | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 109 min |
| Aug 25, 2:35 PM MST | Areal Flood Advisory | ABQ | Catron, Cibola, McKinley | 115 min |
| Aug 25, 2:45 PM MST | Areal Flood Advisory | ABQ | Valencia | 2 hr |
| Aug 25, 3:25 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 2 hr |
| Aug 25, 3:55 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 110 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.